Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 10, Pages 689-692
http://dx.doi.org/10.1155/S0161171201005762

Transient probabilities for a simple birth-death-immigration process under the influence of total catastrophes

Department of Mathematics, Western Kentucky University, Bowling Green 42101, KY, USA

Received 27 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The transient probabilities for a simple birth-death-immigration process are considered. Catastrophes occur at a constant rate, and when they occur, reduce the population to size zero.